# SDR ERAA96247

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Malfunction
- Location: Engine
- Part time: 1,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR CAUSES TORQUE SPLIT 12% ON TAKEOFF AND CRUISE.    GOVERNOR WAS OVERHAULED  9-18-96.
